Alert archive / Massachusetts / Severe Thunderstorm Warnings in 2018
Severe Thunderstorm Warning 9, NWS Boston/Norton, MA
NWS Boston/Norton, MA issued this severe thunderstorm warning at May 15, 2018, 4:59 PM EDT for Middlesex County, Suffolk County, Worcester County, Massachusetts. It was in force for 31 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 15, 2018, 4:59 PM EDT (20:59 UTC)
- Expired
- May 15, 2018, 5:30 PM EDT
- In force
- 31 min
- Issued by
- NWS Boston/Norton, MA
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Middlesex County, MA, Suffolk County, MA, Worcester County, MA
The radar
The Boston radar (KBOX), 50 km from the middle of the area, began a volume at 21:03 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 15, 5:28 PM EDT | TSTM WND DMG | Waltham, MA | TREE DOWN ON FOREST STREET |
| May 15, 5:30 PM EDT | TSTM WND DMG | Arlington, MA | MULTIPLE WIRES DOWN ON WINDMILL LANE AND FRANKLIN STREET |
| May 15, 5:30 PM EDT | TSTM WND DMG | Arlington, MA | POWER POLE AND MULTIPLE WIRES DOWN ON WINDMILL LANE, TREE DOWN ON FRANKLIN STREET |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 29 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 15, 2:23 PM EDT | Tornado Watch | SPC | 4 hr |
| May 15, 2:26 PM EDT | Severe Thunderstorm Watch | SPC | 5 hr |
The nearest sounding before it
Chatham, MA (KCHH), launched 12:00Z, 9.0 hours before the alert went out and 136 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 884 m above ground
- 0-6 km bulk shear
- 29 kt
- 0-1 km storm-relative helicity
- 8 m²/s²
- 0-3 km storm-relative helicity
- 54 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
664
WUUS51 KBOX 152059
SVRBOX
MAC017-025-027-152130-
/O.NEW.KBOX.SV.W.0009.180515T2059Z-180515T2130Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Boston/Norton MA
459 PM EDT TUE MAY 15 2018
The National Weather Service in Boston/Norton has issued a
* Severe Thunderstorm Warning for...
Northeastern Worcester County in central Massachusetts...
West central Suffolk County in eastern Massachusetts...
Central Middlesex County in northeastern Massachusetts...
* Until 530 PM EDT.
* At 458 PM EDT, a severe thunderstorm was located over Sudbury, or
near Framingham, moving east at 40 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is possible. Expect damage to
trees and power lines.
* Locations impacted include...
Boston, Cambridge, Newton, Framingham, Waltham, Brookline,
Arlington, Marlborough, Woburn, Watertown, Lexington, Wellesley,
Belmont, Burlington, Acton, Winchester, Hudson, Concord, Sudbury
and Bedford.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
A Tornado Watch remains in effect until 900 PM EDT for central
Massachusetts.
LAT...LON 4231 7114 4236 7157 4247 7155 4249 7115
TIME...MOT...LOC 2058Z 268DEG 35KT 4239 7143
HAIL...1.00IN
WIND...60MPH
$$
FieldWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Boston/Norton, MA wrote its last area forecast discussion before this severe thunderstorm warning went out at May 15, 2:52 PM EDT, 2 hours 7 minutes earlier.
Area forecast discussion, May 15, 2:52 PM EDT, 2 hours 7 minutes before
Area Forecast Discussion
National Weather Service Boston/Norton MA
252 PM EDT Tue May 15 2018
.SYNOPSIS...
Warm and humid air this afternoon, then showers and
thunderstorms move through mid to late afternoon ahead of a cold
front. Some storms may be accompanied by strong winds, hail,
and brief heavy rainfall. High pressure builds to our north
Wednesday and brings cool east winds to our area, with lower
temperatures. Summer returns Thursday with dry weather.
Showers with locally heavy rainfall should arrive Friday and
persist into Saturday. Drier weather is expected early next
week.
&&
.NEAR TERM /UNTIL 6 AM WEDNESDAY MORNING/...
Showers and thunderstorms move into the region this afternoon.
Good supply of instability, with 1500-2000 J/Kg in the CT Valley
and possibly 1000 J/Kg farther east. Helicity at 0-1Km
approaches 150 in spots mainly in the west. So potential for
strong or severe thunderstorms and can't rule out one or two
tornadoes, mainly in Western/Central Mass and Northern CT.
Cold front from Portland to Albany reaches northern/western Mass
5-6 PM and moves offshore by 9 PM. This should clear out any
remaining showers and bring a wind shift out of the north and
northwest.
&&
.SHORT TERM /6 AM WEDNESDAY MORNING THROUGH WEDNESDAY NIGHT/...
The cold front will stall south of the coast tonight. High
pressure building over Quebec will bring drier low level air to
Southern New England and generate an east wind overnight and
Wednesday. With this pattern we expect dry weather overnight,
then a chance of showers on the South Coast Wednesday.
Winds turning from north and then east will mean cooler temps.
Mixing heights near 925 mb also suggest cool temps with max sfc
temps around 60 to the mid 60s. Nighttime temps should be in the
50s both nights, possibly upper 40s to mid 50s Wednesday night.
&&
.LONG TERM /THURSDAY THROUGH TUESDAY/...
Highlights...
* Wet and cool Friday and into the weekend - low risk of flooding
* Drying out early next week
Details...
Main concern deals with potential for heavy rain/possible flooding
late Fri into Sat as slow moving front remains near South Coast and
waves of low pressure bring rounds of showers to southern New
England. Rainfall may be heavy Friday night into Saturday as
tropical moisture is drawn northward due to building subtropical
ridge off East Coast. GFS/EC ensembles have decent probabilities of
1"/24hrs with low probabilities of 2"/24hrs. Overall flood threat is
low for rivers/streams since flows are currently near or below
normal for mid May, but this could present flood issues for urban/
poor drainage areas if heavier rainfall materializes.
Beyond the weekend, drier weather follows in wake of front with
temperatures recovering to near normal levels.
&&
.AVIATION /19Z TUESDAY THROUGH SUNDAY/...
Forecaster Confidence Levels...
Low - less than 30 percent.
Moderate - 30 to 60 percent.
High - greater than 60 percent.
Short Term /through Wednesday Night/...Moderate confidence.
This afternoon...IFR breaks and lifts over the Cape and Islands.
VFR across the region. Scattered to numerous showers and tstms
develop mid afternoon with focus on Western and Central Mass,
possibly inland parts of the Merrimack Valley of Mass, and
Northern CT. Expect MVFR cigs and MVFR/IFR vsbys in any
showers/tstms. Winds mostly southwest until evening. A cold
front moving through the region late will bring a wind shift out
of the northwest.
Tonight...Lingering showers and a few t-storms near the south
coast in the evening, but moving offshore. Otherwise, IFR
stratus and patchy fog possible over the Cape/Islands, with
mainly VFR elsewhere.
Wednesday...Mainly VFR, with areas MVFR possible South Coast.
Breezy. Chance SHRA toward the south coast of New England,
especially across the islands.
Wednesday night... VFR.
KBOS Terminal...Moderate confidence in TAF. Sct t-storms
possible mid/late afternoon. Brief heavy rain and gusty winds
possible. Gusty southwest winds this afternoon trend north-
northwest tonight and northeast Wednesday.
KBDL Terminal...Moderate confidence in TAF. Sct t-storms
possible by mid/late afternoon. Brief heavy rain and gusty winds
possible.
Outlook /Thursday through Sunday/...Moderate confidence.
Thursday through Thursday Night: VFR.
Friday: VFR. Breezy. Chance SHRA.
Friday Night: Mainly VFR, with areas MVFR possible. Breezy.
SHRA likely.
Saturday: Mainly MVFR, with areas IFR possible. Breezy. SHRA,
isolated TSRA.
Saturday Night: MVFR/IFR conditions possible. Breezy. Chance
SHRA, isolated TSRA.
Sunday: Breezy. Chance SHRA, chance TSRA.
&&
.MARINE...
Forecaster Confidence Levels...
Low - less than 30 percent.
Moderate - 30 to 60 percent.
High - greater than 60 percent.
Short Term /through Wednesday Night/...Moderate confidence.
Increasing SW winds ahead of an approaching cold front.
Marginal gusts around 25 kt possible with strongest gusts
nearshore. Building seas to 5+ feet expected over outer coastal
waters into tonight. Small Craft Advisory continues on all
waters this evening and on the outer waters through the night.
Cold front moves across the waters early tonight, with showers
and possibly a couple of thunderstorms ahead of the front. Winds
then shift out of the northwest and eventually north tonight.
Winds and seas slowly diminish on Wednesday. Chance of rain
showers on the southern waters.
Wednesday Night: Winds less than 25 kt. Seas locally
approaching 5 ft. Chance of rain showers, mainly on the southern
waters.
Outlook /Thursday through Sunday/...Moderate confidence.
Thursday: Winds less than 25 kt.
Thursday Night: Winds less than 25 kt. Areas of seas
approaching 5 ft. Slight chance of rain showers.
Friday: Low risk for Small Craft Advisory winds with gusts up
to 25 kt. Areas of seas approaching 5 ft. Chance of rain
showers.
Friday Night: Winds less than 25 kt. Areas of seas approaching
5 ft. Rain showers likely.
Saturday: Winds less than 25 kt. Areas of seas approaching
5 ft. Rain showers, isolated thunderstorms.
Saturday Night: Low risk for Small Craft Advisory winds with
gusts up to 25 kt. Areas of seas approaching 5 ft. Rain
showers, isolated thunderstorms.
Sunday: Winds less than 25 kt. Areas of rough seas. Slight
chance of rain showers, slight chance of thunderstorms.
&&
.BOX WATCHES/WARNINGS/ADVISORIES...
CT...None.
MA...None.
RI...None.
MARINE...Small Craft Advisory until 7 PM EDT this evening for
ANZ230>237-250.
Small Craft Advisory until midnight EDT tonight for ANZ254.
Small Craft Advisory until 8 AM EDT Wednesday for ANZ255-256.
&&
SYNOPSIS...WTB/JWD
NEAR TERM...WTB
SHORT TERM...WTB
LONG TERM...JWD
AVIATION...WTB/JWD
MARINE...WTB/JWDHazardous weather outlook, May 15, 2:35 PM EDT, 2 hours 24 minutes before
Hazardous Weather Outlook National Weather Service Boston/Norton MA 235 PM EDT Tue May 15 2018 CTZ002>004-MAZ002>004-008>012-161845- Hartford CT-Tolland CT-Windham CT-Western Franklin MA- Eastern Franklin MA-Northern Worcester MA-Western Hampshire MA- Western Hampden MA-Eastern Hampshire MA-Eastern Hampden MA- Southern Worcester MA- 235 PM EDT Tue May 15 2018 ...TORNADO WATCH 96 IN EFFECT UNTIL 9 PM EDT THIS EVENING... This Hazardous Weather Outlook is for northern Connecticut, central Massachusetts and western Massachusetts. .DAY ONE...This Afternoon and Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Tornado Watch. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to Standard Operating Procedures. MAZ005>007-013>021-026-RIZ001>008-161845- Central Middlesex MA-Western Essex MA-Eastern Essex MA- Western Norfolk MA-Southeast Middlesex MA-Suffolk MA- Eastern Norfolk MA-Northern Bristol MA-Western Plymouth MA- Eastern Plymouth MA-Southern Bristol MA-Southern Plymouth MA- Northern Middlesex MA-Northwest Providence RI- Southeast Providence RI-Western Kent RI-Eastern Kent RI-Bristol RI- Washington RI-Newport RI-Block Island RI- 235 PM EDT Tue May 15 2018 ...SEVERE THUNDERSTORM WATCH 97 IN EFFECT UNTIL 9 PM EDT THIS EVENING... This Hazardous Weather Outlook is for eastern Massachusetts, northeastern Massachusetts, southeastern Massachusetts, and Rhode Island. .DAY ONE...This Afternoon and Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Severe Thunderstorm Watch. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to Standard Operating Procedures. MAZ022>024-161845- Barnstable MA-Dukes MA-Nantucket MA- 235 PM EDT Tue May 15 2018 This Hazardous Weather Outlook is for southeastern Massachusetts. .DAY ONE...This Afternoon and Tonight. Scattered severe thunderstorms are possible this afternoon and evening, roughly between 2 and 9 pm. The area of greatest concern is across western and central Massachusetts into northern Connecticut, but can not rule out the Cape and Islands this evening. The primary threat with any severe thunderstorms will be damaging straight line wind gusts. However, isolated large hail along with heavy rain/street flooding is also a concern. Lastly, there is a low risk of an isolated tornado across western/central MA and northern Connecticut. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to Standard Operating Procedures. ANZ231>235-250-254>256-161845- Cape Cod Bay-Nantucket Sound-Vineyard Sound-Buzzards Bay- Rhode Island Sound- Coastal waters east of Ipswich Bay and the Stellwagen Bank National Marine Sanctuary- Coastal waters from Provincetown MA to Chatham MA to Nantucket MA out 20 nm- Coastal Waters extending out to 25 nm South of Marthas Vineyard and Nantucket- Coastal Waters from Montauk NY to Marthas Vineyard extending out to 20 nm South of Block Island- 235 PM EDT Tue May 15 2018 This Hazardous Weather Outlook is for Massachusetts coastal waters and Rhode Island coastal waters. .DAY ONE...This Afternoon and Tonight. A few strong thunderstorms are possible late this afternoon and evening. Localized strong wind gusts are the main concern. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to Standard Operating Procedures. ANZ230-236-237-251-161845- Boston Harbor-Narragansett Bay-Block Island Sound- Massachusetts Bay and Ipswich Bay- 235 PM EDT Tue May 15 2018 ...SEVERE THUNDERSTORM WATCH 97 IN EFFECT UNTIL 9 PM EDT THIS EVENING... This Hazardous Weather Outlook is for Massachusetts coastal waters and Rhode Island coastal waters. .DAY ONE...This Afternoon and Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Severe Thunderstorm Watch. A few strong thunderstorms are possible late this afternoon and evening. Localized strong wind gusts are the main concern. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to Standard Operating Procedures. For the latest updates, please visit our webpage at www.weather.gov/boston You can follow us on Facebook at www.facebook.com/NWSBoston You can follow us on Twitter at @NWSBoston
In the hours before
Local storm report, May 15, 4:13 PM EDT, 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BOSTON/NORTON MA
413 PM EDT TUE MAY 15 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0411 PM HAIL GRANBY 41.95N 72.78W
05/15/2018 M1.00 INCH HARTFORD CT AIRPLANE PILOT
HAIL COVERING GROUND
&&
EVENT NUMBER BOX1803978
WSLocal storm report, May 15, 4:16 PM EDT, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BOSTON/NORTON MA
416 PM EDT TUE MAY 15 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0405 PM HAIL GRANVILLE 42.07N 72.87W
05/15/2018 M0.88 INCH HAMPDEN MA TRAINED SPOTTER
TRAINED SPOTTER
&&
EVENT NUMBER BOX1803979
AEDLocal storm report, May 15, 4:17 PM EDT, 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BOSTON/NORTON MA
417 PM EDT TUE MAY 15 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0410 PM HAIL SOUTHWICK 42.05N 72.77W
05/15/2018 M1.50 INCH HAMPDEN MA TRAINED SPOTTER
TRAINED SPOTTER
&&
EVENT NUMBER BOX1803980
AEDSpecial weather statement, May 15, 4:31 PM EDT, 28 minutes before
Special Weather Statement National Weather Service Boston/Norton MA 431 PM EDT TUE MAY 15 2018 MAZ004-005-012>014-026-152115- Northwest Middlesex County MA-Southern Worcester MA- Western Norfolk MA-Central Middlesex County MA-Northern Worcester MA- Southeast Middlesex MA- 431 PM EDT TUE MAY 15 2018 ...STRONG THUNDERSTORM IN EASTERN WORCESTER COUNTY MOVING EASTWARD... At 429 PM EDT, Doppler radar was tracking a strong thunderstorm over Sterling, or near Leominster, moving east at 40 mph. Winds in excess of 40 mph will accompany this storm. Locations impacted include... Newton, Framingham, Waltham, Leominster, Billerica, Marlborough, Natick, Lexington, Wellesley, Burlington, Westford, Acton, Hudson, Concord, Sudbury, Holden, Northborough, Clinton, Bedford and Wayland. PRECAUTIONARY/PREPAREDNESS ACTIONS... Get indoors when this storm approaches. Winds may be strong enough to produce minor damage, such as a few downed branches. && A Tornado Watch remains in effect until 900 PM EDT for central Massachusetts. A Severe Thunderstorm Watch remains in effect until 900 PM EDT for eastern and northeastern Massachusetts. LAT...LON 4236 7191 4254 7189 4254 7121 4231 7126 TIME...MOT...LOC 2029Z 268DEG 36KT 4244 7182 Field
Local storm report, May 15, 4:52 PM EDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BOSTON/NORTON MA
452 PM EDT TUE MAY 15 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0411 PM HAIL GRANBY 41.95N 72.78W
05/15/2018 M1.25 INCH HARTFORD CT AMATEUR RADIO
&&
EVENT NUMBER BOX1803981
WSLocal storm report, May 15, 4:53 PM EDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE BOSTON/NORTON MA
453 PM EDT TUE MAY 15 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0400 PM HAIL HARTLAND 42.00N 72.98W
05/15/2018 M1.75 INCH HARTFORD CT AMATEUR RADIO
0405 PM HAIL GRANVILLE 42.07N 72.87W
05/15/2018 M0.88 INCH HAMPDEN MA TRAINED SPOTTER
TRAINED SPOTTER
0406 PM HAIL EAST HARTLAND 42.00N 72.91W
05/15/2018 M2.00 INCH HARTFORD CT AMATEUR RADIO
0410 PM HAIL GRANVILLE 42.07N 72.87W
05/15/2018 M0.88 INCH HAMPDEN MA EMERGENCY MNGR
0410 PM HAIL SOUTHWICK 42.05N 72.77W
05/15/2018 M1.50 INCH HAMPDEN MA TRAINED SPOTTER
TRAINED SPOTTER
0411 PM HAIL GRANBY 41.95N 72.78W
05/15/2018 M1.00 INCH HARTFORD CT AIRPLANE PILOT
HAIL COVERING GROUND
0411 PM HAIL GRANBY 41.95N 72.78W
05/15/2018 M1.25 INCH HARTFORD CT AMATEUR RADIO
&&
EVENT NUMBER BOX1803975 BOX1803979 BOX1803976 BOX1803977 BOX1803980
BOX1803978 BOX1803981
wsThe office that day
Everything else NWS Boston/Norton, MA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 15, 11:08 AM EDT | Special Weather Statement | BOX | Franklin, Hampshire | 37 min |
| May 15, 3:06 PM EDT | Severe Thunderstorm Warning | BOX | Hampden, Hampshire | 54 min |
| May 15, 3:13 PM EDT | Severe Thunderstorm Warning | BOX | Franklin, Hampshire | 47 min |
| May 15, 3:33 PM EDT | Severe Thunderstorm Warning | BOX | Franklin, Hampshire, Worcester | 42 min |
| May 15, 3:46 PM EDT | Severe Thunderstorm Warning | BOX | Hampden | 59 min |
| May 15, 4:31 PM EDT | Special Weather Statement | BOX | Middlesex | 44 min |
| May 15, 5:03 PM EDT | Special Marine Warning | BOX | 57 min | |
| May 15, 5:27 PM EDT | Special Weather Statement | BOX | Norfolk | 48 min |
| May 15, 5:37 PM EDT | Special Marine Warning | BOX | 83 min | |
| May 15, 6:14 PM EDT | Special Weather Statement | BOX | Bristol, Dukes, Plymouth | 61 min |
| May 15, 6:21 PM EDT | Special Marine Warning | BOX | 70 min | |
| May 15, 6:56 PM EDT | Special Marine Warning | BOX | 34 min |
Nearby
Severe Thunderstorm Warnings in Massachusetts, 2018Every severe thunderstorm warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.